Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 417-426
http://dx.doi.org/10.1155/S0161171296000609

On the distributional orthogonality of the general Pollaczek polynomials

1Departamento de Matemáticas y Estadística, Universidad Nacional de Colombia, Bogotá, Colombia
2Departamento de Matemáticas y Estadística, Universidad Nacional de Colombia, Universidad de los Andes, Bogotá, Colombia

Received 11 November 1992; Revised 1 September 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jairo A. Charris and Felix H. Soriano, “On the distributional orthogonality of the general Pollaczek polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 417-426, 1996. https://doi.org/10.1155/S0161171296000609.